Research Article

Almost Jordan homomorphisms on Fréchet algebras

Published in: Quaestiones Mathematicae
Volume 43, issue 10, 2020 , pages: 1467–1476
DOI: 10.2989/16073606.2019.1633438
Author(s): M.R. Omidi, Iran, B. Oulfatian, Iran, A. Zivari-Kazempour, Iran


In this paper we study the notation of almost Jordan homomorphism between Fréchet algebras. We show that if (A, (p n )) is a Fréchet algebra and T : A → ℂ is a almost Jordan homomorphism, then either T is homomorphism, or it is continuous. Moreover, we prove that every almost Jordan homomorphism between two commutative Fréchet algebras A and B is a almost homomorphism. We also investigate automatic continuity of almost Jordan homomorphism between Fréchet Q-algebras.

Get new issue alerts for Quaestiones Mathematicae